# SDR UIEA2020102702315

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Frame
- Part number: 148T65573
- Part serial: NSN
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU ACCESS DOOR 5TH FRAME FROM FWD END OF DOOR HAS CORROSION ON AFT SIDE OF FRAME INBOARD CORNER.  REMOVED CORROSION ON RT APU ACCESS DOOR 5TH FRAME FROM FWD END, FRAME HAD 100% MATERIAL LOSS AND IS OUT OF LIMITS, IAW B767 SRM 52-40-02-1A.  FABRICATD NEW FRAME, IAW BOEING DWG 148T6557 REV- AND B767 SRM 51-40-05.  INSTALLED NEW FRAME, IAW B767 SRM 51-40-02.
